Extremal spectral properties of Otsuki toriстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 19 июля 2013 г.

Работа с статьей


[1] Penskoi A. V. Extremal spectral properties of otsuki tori // Mathematische Nachrichten. — 2013. — Vol. 286, no. 4. — P. 379–391. Otsuki tori form a countable family of immersed minimal two-dimensional tori in the unitary three-dimensional sphere. According to the El Soufi-Ilias theorem, the metrics on the Otsuki tori are extremal for some unknown eigenvalues of the Laplace-Beltrami operator. Despite the fact that the Otsuki tori are defined in quite an implicit way, we find explicitly the numbers of the corresponding extremal eigenvalues. In particular we provide an extremal metric for the third eigenvalue of the torus. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть